# SDR HNAA2015060100176

- Difficulty date: June 1, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,733 hours, 53,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL GREEN LIGHT ON F/A EMERGENCY LIGHT BUTTON IS INOPERATIVE.  R & R BULB FOR EMERGENCY LIGHT SWITCH ON F/A PANEL. OPS CHECKED GOOD.
